# SDR SWAA2025071582057

- Difficulty date: June 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ANGLE - CLIP BS 500A AFT FACE BTW S-25L AND S-26L FWD CARGO COMPARTMENT.   REPLACED ANGLE - CLIP BS 500A AFT FACE BTW S-25L AND S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 82 REV -.
